Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 19, Issue 3, 2003
Metadata
 

Periodic Quasiregular Mappings of Finite Order
David Drasin and Swati Sastry
pp. 755–766
Abstract | Full-Text PDF (146 KB) | Metadata

Elliptic Self-Similar Stochastic Processes
Albert Benassi and Daniel Roux
pp. 767–796
Abstract | Full-Text PDF (243 KB) | Metadata

Analysis of the free boundary for the $p$-parabolic variational problem $(p\ge 2)$
Henrik Shahgholian
pp. 797–812
Abstract | Full-Text PDF (163 KB) | Metadata

Poissonian products of random weights: Uniform convergence and related measures
Julien Barral
pp. 813–856
Abstract | Full-Text PDF (357 KB) | Metadata

Mappings of finite distortion: Sharp Orlicz-conditions
Janne Kauhanen, Pekka Koskela, Jan Malý, Jani Onninen and Xiao Zhong
pp. 857–872
Abstract | Full-Text PDF (159 KB) | Metadata

The Pressure Equation in the Fast Diffusion Range
Emmanuel Chasseigne and Juan Luis Vázquez
pp. 873–917
Abstract | Full-Text PDF (368 KB) | Metadata

Calderón-Zygmund theory for non-integral operators and the $H^{\infty}$ functional calculus
Sönke Blunck and Peer Christian Kunstmann
pp. 919–942
Abstract | Full-Text PDF (244 KB) | Metadata

Backward-iteration sequences with bounded hyperbolic steps for analytic self-maps of the disk
Pietro Poggi-Corradini
pp. 943–970
Abstract | Full-Text PDF (218 KB) | Metadata

Kinetic equilibration rates for granular media and related equations: entropy dissipation and mass transportation estimates
José A. Carrillo, Robert J. McCann and Cédric Villani
pp. 971–1018
Abstract | Full-Text PDF (319 KB) | Metadata

Singular Radon transforms and maximal functions under convexity assumptions
Andreas Seeger and Stephen Wainger
pp. 1019–1044
Abstract | Full-Text PDF (234 KB) | Metadata